Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

I have discomfort in my lower right abdomen and lower

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2013
Answered : 1295 Questions
Question
I have discomfort in my lower right abdomen and lower back. Also extreme intestinal gas. It is continuous but intermittent in level of discomfort.
Sun, 4 Feb 2018 in Digestion and Bowels
 
 
Answered by Dr. Muhammad Ali Rauf 1 hour later
Brief Answer:
Need some details to guide you in a better way

Detailed Answer:
Hello

My name is Dr Muhammad Ali Rauf & i will look into your problem.

I have gone through your query and would try to help you in the best possible way. There could be a number of causes for abdominal pain. I would be in a better position to guide you anything if you answer following questions please:

1. Is there any history of fever or vomiting?
2. is discomfort associated with pain as well?
3. Any history of constipation or diarrhea?
4. Do you feel burning sensation or pain while urinating?
5. are you on any medication other than that of diabetes?
7. Any other symptom that you would like to share?

I will be looking forward for the answers to conclude the discussion in the best interest of yours.
Thank You
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor